# SDR R7MR35041

- Difficulty date: April 11, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL2B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Engine
- Part time: 1,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL COMPRESSOR (MO2), DAMAGE TO NR 1 TURBINE WHEEL DUE TO IGNITER CENTER ELECTRODE FAILURE (EJECTED THROUGH WHEEL).  THIS IGNITER (9550168770 INSTALLED 7/11/01) AND SL 2171/02/ARRIEL 1-66  INDICATES THAT THIS IGNITER WOULD PREVNET FUTURE FAILURES OF THIS TYPE FROM HAPPENING.  THIS SL DOES NOT REFERENCE BACK TO ARRIEL 2B, BUT EQUIPMENT IS OF THE SAME TYPE.  REPLACED WITH RENTAL UNIT CORRECTED PROBLEM.
